# SDR WX0A070877

- Difficulty date: May 8, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BORE OF LT MLG TRUNNION WHERE PIN MOUNTS FOR LT GEAR EXTEND/RETRACT ACTUATOR.  REPAIRED PER EO 57-42-01 AND BOEING MSG WJE-11-0001-07B.
